# SDR COMA0060369

- Difficulty date: April 21, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 14,294 hours, 13,730 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Part number: 83963
- Part serial: 174
- Condition: Activated
- Location: Hsta
- Part time: 5,924 hours, 5,943 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

CONFIG STAB WARNING DURING TAKEOFF.  REPLACED THE HSTA.
